Approximate Controllability for a Class of Abstract Second-Order Functional Evolution Equations

Author: McKibben M.A.  

Publisher: Springer Publishing Company

ISSN: 0022-3239

Source: Journal of Optimization Theory and Applications, Vol.117, Iss.2, 2003-05, pp. : 397-414

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

Results providing sufficient conditions for the approximate controllability of a class of second-order abstract functional evolution equations governed by the generator of a strongly continuous cosine family of linear operators, together with nonlocal initial conditions, are developed. This work extends results included in recent work by Naito, Park, Zhou, and others. The abstract theory is then applied to a parabolic partial integrodifferential equation.